Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On ergodic measure-preserving transformations defined on an infinite measure space


Author: Arshag B. Hajian
Journal: Proc. Amer. Math. Soc. 16 (1965), 45-48
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0169987-8
MathSciNet review: 0169987
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Lectures on ergodic theory, The Mathematical Society of Japan, 1956. MR 0097489 (20:3958)
  • [2] A. B. Hajian and S. Kakutani, Weakly wandering sets and invariant measures, Trans. Amer. Math. Soc. 110 (1964), 136-151. MR 0154961 (27:4904)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0169987-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society